RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Popivanov, Nedyu Ivanov

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:1288
Abstract pages:914
Full texts:376
References:51
E-mail:

http://www.mathnet.ru/eng/person25668
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/141130

Publications in Math-Net.Ru
2012
1. Nedyu Popivanov, Todor Popov, Rudolf Scherer, “Protter–Morawetz multidimensional problems”, Tr. Mat. Inst. Steklova, 278 (2012),  188–207  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 278 (2012), 179–198  isi  scopus
2006
2. M. K. Grammatikopulos, P. S. Kelevedzhiev, N. I. Popivanov, “On the solvability of a singular boundary-value problem for the equation $f(t,x,x',x")=0$”, CMFD, 16 (2006),  10–21  mathnet  mathscinet; Journal of Mathematical Sciences, 149:5 (2008), 1504–1516  scopus
1991
3. N. I. Popivanov, M. Schneider, “A boundary value problem for the nonlinear Tricomi equation in three dimensions”, Differ. Uravn., 27:4 (1991),  648–655  mathnet  mathscinet; Differ. Equ., 27:4 (1991), 459–465
1988
4. N. I. Popivanov, “Overdetermined problems for the wave equation and their nonlocal regularization”, Differ. Uravn., 24:11 (1988),  1941–1954  mathnet  mathscinet; Differ. Equ., 24:11 (1988), 1301–1312
1987
5. N. I. Popivanov, “A nonlocal analogue of a three-dimensional Frankl–Morawetz problem”, Dokl. Akad. Nauk SSSR, 296:2 (1987),  287–291  mathnet  mathscinet  zmath; Dokl. Math., 36:2 (1988), 268–272
1986
6. N. I. Popivanov, “Nonlocal regularization of boundary value problems for the wave equation”, Dokl. Akad. Nauk SSSR, 289:5 (1986),  1060–1063  mathnet  mathscinet  zmath
1984
7. N. I. Popivanov, “Boundary value problems for hyperbolic-parabolic equations”, Differ. Uravn., 20:1 (1984),  104–115  mathnet  mathscinet
1978
8. N. I. Popivanov, “Some boundary-value problems for hyperbolic-parabolic equations in multidimensional domains”, Dokl. Akad. Nauk SSSR, 243:3 (1978),  584–587  mathnet  mathscinet  zmath
9. N. I. Popivanov, “Equations of mixed type with two lines of degeneracy in unbounded domains. II. Existence of a strong solution”, Differ. Uravn., 14:4 (1978),  665–679  mathnet  mathscinet  zmath
10. N. I. Popivanov, “Equations of mixed type with two lines of degeneracy in unbounded domains. I. Imbedding theorem. Uniqueness theorem”, Differ. Uravn., 14:2 (1978),  304–317  mathnet  mathscinet  zmath
11. N. I. Popivanov, “A multidimensional analogue of the Darboux problem for degenerate hyperbolic equations”, Differ. Uravn., 14:1 (1978),  80–93  mathnet  mathscinet  zmath
1975
12. N. I. Popivanov, “Boundary value problems for degenerate multidimensional hyperbolic equations”, Differ. Uravn., 11:1 (1975),  116–126  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020